Fall Formal Recruitment 2017!  

View the Recruitment video link! 

Go Beavs! Go Greek! BBQ- Monday, September 18 12:00-1:30pm in the SEC Plaza

  • Come and enjoy Roxy Dawgs, snow cones, and visit with Benny! You can also register for Fall Formal Recruitment at the BBQ.

 

Registration Closes!

     September 19th at 11:59 pm!

 

Orientation

     Thursday, September 21 at 6:00-8:00pm in LaSells Stewart Center

     This event is mandatory since there will be vital information for the rest of recruitment! If there are any time conflicts email PanhellenicVP-Recruitment@oregonstate.edu

 

Schedule for the night:

     - Presentation: 6:00-7:00pm

        - This will include going over dates, conflicts, attire and rules

     - Meet Gamma Chi’s and traveling group activity: 7:15-8:15pm

 

Sisterhood Round 1 

      Friday, September 22 (5:00-9:00pm)

      - Meet with Gamma Chi groups and check in at 5:00 pm

      - This includes 15 minute events followed by a 15 minute break

 

General Schedule for the night:

      - Events begin at 6:00pm

      - Final Events end at 9:00pm

 

Sisterhood Round 2

     Saturday, September 23 (9:00am - 3:00pm)

   - This day follows the same event layout as the night before.

General Schedule:

     - Events begin at 9:00am

     - Lunch scheduled from 11:55am to 1:30pm

     - Final events end at 3:00pm

 

Philanthropy Round

     Sunday, September 24 (10:00am -5:45pm)

     - Includes 25 minute events with a 15 minute traveling break

     - You will not be attending every single time slot. You will recieve a schedule from your Gamma Chi prior to your first event.

General Schedule: 

  • Event 1: 10:00 - 10:25
  • Event 2: 10:40 - 11:05
  • Event 3: 11:20 - 11:45
  • Event 4: 12:00 - 12:25
  • Event 5: 12:40 - 1:05
  • Event 6: 1:20 - 1:45
  • Event 7: 2:00 - 2:25
  • Event 8: 2:40 - 3:05
  • Event 9: 3:20 - 3:45
  • Event 10: 4:00 - 4:25
  • Event 11: 4:40 - 5:05
  • Event 12: 5:20 - 5:45

 

Chapter Round 1

   Friday, September 29 (6:00-10:05pm)

    - These include 50 minute events with a 15 minute traveling break

    - You will not be attending every single time slot. You will recieve a schedule from your Gamma Chi prior to your first event. 

General Schedule:

  • Event 1: 6:00-6:50
  • Event 2: 7:05-7:55
  • Event 3: 8:10-9:00
  • Event 4: 9:15-10:05

 

Chapter Round 2

   Saturday, September 30 (8:00am-12:05pm)

    - Layout will be very similar to the first day of chapter round

General Schedule:

  • Event 1: 8:00-8:50
  • Event 2: 9:05-9:55
  • Event 3: 10:10-11:00
  • Event 4: 11:15-12:05

 

Preference Round

  Sunday, October 1 (2pm-8:00pm)

    - These include 60 minute events with a 15 minute traveling period

    - Just like on Chapter Round you will not be attending every event and will have a schedule assigned to you the day of. 

General Schedule: 

  • Event 1: 2:00-3:00
  • Event 2: 3:15- 4:15
  • Event 3: 4:30- 5:30
  • Event 4: 5:45-6:45

 

Bid Day 

     Monday, October 2 at 5:30pm in the MU Ballroom

General Schedule:

    - Arrive at the MU Ballroom: 5:30pm